Show simple item record

dc.contributor.authorGrady, Ryan
dc.contributor.authorGwilliam, Owen
dc.identifier.citationGrady, Ryan, and Owen Gwilliam. “Lie Algebroids As L [infinity] Spaces.” Journal of the Institute of Mathematics of Jussieu 19, no. 2 (February 13, 2018): 487–535. doi:10.1017/s1474748018000075.en_US
dc.description.abstractIn this paper, we relate Lie algebroids to Costello’s version of derived geometry. For instance, we show that each Lie algebroid – and the natural generalization to dg Lie algebroids – provides an (essentially unique) L infinity space. More precisely, we construct a faithful functor from the category of Lie algebroids to the category of L infinity spaces. Then we show that for each Lie algebroid L, there is a fully faithful functor from the category of representations up to homotopy of L to the category of vector bundles over the associated L infinity space. Indeed, this functor sends the adjoint complex of L to the tangent bundle of the L infinity space. Finally, we show that a shifted symplectic structure on a dg Lie algebroid produces a shifted symplectic structure on the associated L infinity space.en_US
dc.titleLie Algebroids As L[infinity] Spacesen_US
mus.citation.journaltitleJournal of the Institute of Mathematics of Jussieuen_US
mus.relation.collegeCollege of Letters & Scienceen_US
mus.relation.departmentMathematical Sciences.en_US
mus.relation.universityMontana State University - Bozemanen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record

MSU uses DSpace software, copyright © 2002-2017  Duraspace. For library collections that are not accessible, we are committed to providing reasonable accommodations and timely access to users with disabilities. For assistance, please submit an accessibility request for library material.